×

A ternary operation in distributive lattices. (English) Zbl 0031.25002


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Garrett Birkhoff, Lattice Theory, American Mathematical Society, New York, 1940. · JFM 66.0100.04
[2] W. D. Duthie, Segments of ordered sets, Trans. Amer. Math. Soc. 51 (1942), 1 – 14. · Zbl 0028.00501
[3] V. Glivenko, Geometrie Des Systemes De Choses Normees, Amer. J. Math. 58 (1936), no. 4, 799 – 828 (French). · JFM 62.0647.02
[4] V. Glivenko, Contribution a L’Etude des Systemes de Choses Normees, Amer. J. Math. 59 (1937), no. 4, 941 – 956 (French). · Zbl 0017.33901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.